2017
Том 69
№ 9

All Issues

On the modularity of a lattice of τ-closed totally saturated formations of finite groups

Safonov V. G.

Full text (.pdf)


Abstract

We study τ-closed totally saturated formations of finite groups.

English version (Springer): Ukrainian Mathematical Journal 58 (2006), no. 6, pp 967-973.

Citation Example: Safonov V. G. On the modularity of a lattice of τ-closed totally saturated formations of finite groups // Ukr. Mat. Zh. - 2006. - 58, № 6. - pp. 852–858.

Full text